Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


I must do something. What?
May 7, 2005

Thank you in advance. I'm taking meds since 1995, several combos ( AZT, VIDEX+AZT, 3TC+AZT, CRIX+D4T+3TC, and finally STOCRIN+D4T+3TC from 2002 to this day, since I started taking CRIX my VL has been not detectable e my CD4 varies from 500 up to 825 depending on amount of white cells of my blood. But I'm experimenting from 2002 big problems on my body shape ( wasting, lipodystrophy, ... ) and it causes me more and more self-rejection and few interest in living like this. I'd like to know whether may I stop taking meds for a period in order to remake my body improving the quality of my life without putting myself at risk.

Response from Dr. Holodniy

You may not know, but you don't indicate what your CD4 count was prior to starting any treatment in 1995. If it was say below 300-350, I am not sure I would stop everything at this point. I am a bit confused as to whether you are currently on crixivan or not, or just the efavirenz, d4T, 3TC. Part of your symptoms may also be related to the ongoing use of d4T. You may want to talk with your doctor about switching out that med for something else.



Previous
RE: Falling Lymphocytes
Next
my status

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement